# SDR 96ZZZM81

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 35165050259
- Condition: Bird Strike
- Location: Rt Wing
- Part time: 10,387 hours
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

GBC - WHILE INBOUND TO GBC, THE CREW REPORTED BIRD STRIKES TO THE RHOB WING LEADING EDGE AND THE RHOB FLAP.  THE FLAP WAS REPLACED AND THE WING LEADING EDGE WAS REPAIRED IAW BEECH 1900 STRUCTURAL REPAIR MANUAL.
